# SDR AALA971628

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN STA 720 TO STA 725 BL ZERO UNDER BONDED DOUBLER.  REPLACED WITH NEW FACTORY SKIN PANEL STA 680 - STA 740, STR 26R TO STR 26L PER SRM 51-10-1.  TST:  67,052 HOURS.  CYCLES:  43,852.  (X)
